# SDR FDEA200810034185

- Difficulty date: October 3, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PNL 443 FR CUT OUT HAS SURFACE CORROSION.  BLENDED AREA IAW 54-50-71 CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 54-50-71 FIG 101 DETAIL IV.  REMOVED MACHINE DOUBLER IAW SRM 51-40-02.  REPLACED MACHINE DOUBLER IAW SRM 51-10-02.  FABRICATED DOUBLER ON MAE TRAV NR T8/761642.  INSTALLED MACHINED DOUBLER IAW SRM 51-10-02, THIS IS A CATEGORY A MAJOR REPAIR.
